# SDR BSYA2008008

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N3590D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052144
- Aircraft time: 16,149 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM CPS TO BHM HAD SMOKE IN THE COCKPIT, RETURNED TO CPS.  MAINTENANCE PULLED CIRCUIT BREAKER PANELS AND LOOKED ALL AROUND COCKPIT AND COULD NOT FIND ANY SIGNS OF BURNT WIRING OR ANYTHING ELSE THAT WOULD CAUSE SMOKE.
